CaltechAUTHORS
  A Caltech Library Service

Limiting Distributions for a Polynuclear Growth Model with External Sources

Baik, Jinho and Rains, Eric M. (2000) Limiting Distributions for a Polynuclear Growth Model with External Sources. Journal of Statistical Physics, 100 (3-4). pp. 523-541. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20171010-105909686

[img] PDF - Submitted Version
See Usage Policy.

198Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20171010-105909686

Abstract

The purpose of this paper is to investigate the limiting distribution functions for a polynuclear growth model with two external sources which was considered by Prähofer and Spohn. Depending on the strength of the sources, the limiting distribution functions are either the Tracy–Widom functions of random matrix theory or a new explicit function which has the special property that its mean is zero. Moreover, we obtain transition functions between pairs of the above distribution functions in suitably scaled limits. There are also similar results for a discrete totally asymmetric exclusion process.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1023/A:1018615306992DOIArticle
https://link.springer.com/article/10.1023%2FA%3A1018615306992PublisherArticle
http://rdcu.be/wDMnPublisherFree ReadCube access
https://arxiv.org/abs/math/0003130arXivDiscussion Paper
Additional Information:© 2000 Plenum Publishing Corporation. Received March 27, 2000. The authors greatly appreciate many enlightening conversations and communications with Michael Prähofer and Herbert Spohn who brought our interest to this problem.
Subject Keywords:PNG; ASEP; directed polymer; random matrix; limiting distribution
Issue or Number:3-4
Record Number:CaltechAUTHORS:20171010-105909686
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20171010-105909686
Official Citation:Baik, J. & Rains, E.M. Journal of Statistical Physics (2000) 100: 523. https://doi.org/10.1023/A:1018615306992
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:82254
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Oct 2017 20:50
Last Modified:03 Oct 2019 18:52

Repository Staff Only: item control page